Volume 2, Issue 3
Efficient Algorithms for Approximating Particular Solutions of Elliptic Equations Using Chebyshev Polynomials

A. Karageorghis & I. Kyza


Commun. Comput. Phys., 2 (2007), pp. 501-521.

Published online: 2007-02

Preview Purchase PDF 102 789
Export citation
  • Abstract

In this paper, we propose efficient algorithms for approximating particular solutions of second and fourth order elliptic equations. The approximation of the particular solution by a truncated series of Chebyshev polynomials and the satisfaction of the differential equation lead to upper triangular block systems, each block being an upper triangular system. These systems can be solved efficiently by standard techniques. Several numerical examples are presented for each case.

  • Keywords

Chebyshev polynomials, Poisson equation, biharmonic equation, method of particular solutions.

  • AMS Subject Headings

33A65, 65N35, 65N22, 35J05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard